# SDR ASAA2021050634765

- Difficulty date: May 6, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 44,452 hours, 13,138 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223527
- Part serial: N032704C
- Condition: Faulted
- Location: Hyd System
- Part time: 18,564 hours, 6,082 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AP A WILL NOT ENGAGE AND A+B WILL ONLY ENGAGE FOR 10 SEC. GROUNDED - YES. PERFORMED DFCS BITE REF B737-800 FIM 22-11 TASK 801. FOUND FAULTS 22-11127,22-11535. REF FIM 2213 TASK 806 REQUIRES REPLACEMENT OF PRESSURE SWITCH S771. REMOVED AND REPLACED HYDRAULIC PRESSURE SWITCH REF B737-800 AMM 22-11-40-400-801. COMPLETED OPS TEST FROM STEP H REF AMM 22-11-40-400-801. ALL TEST PASS.
